# SDR CA190307018

- Difficulty date: March 7, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF CENTER FUSELAGE PRESSURE PANEL FS35-36 L/H, REVEALED CRACK INDICATION IN HOLE `B` (OUTBOARD HOLE) IN SKIN LAYER.
